# SDR GTIA2024090938361

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 17,862 hours, 7,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER/ CREW DOOR ASSIST BOTTLE REQUIRES SVC-SVCD L1 DOOR ASSIST BOTTLE TO PROPER LIMITS IAW AMM 52-10-00
